MAUDE Adverse Event Report: US SURGICAL PUERTO RICO VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB5STF
Medical Device Problem Codes Difficult to Remove (1528); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic hysterectomy and bilateral salpingo-oophorectom procedure, the device's obturator broke.The trocar that broke was the initial trocar being placed, in the umbilicus.The metal tube portion of the obturator broke loose from the hub.The metal tube was then stuck inside the cannula.Nothing fell into the patient.The surgeon then used another device to resolve the issue in order to complete the case.There was no patient injury.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key12011232
Report Number2647580-2021-02052
Device Sequence Number4305839
Product Code GCJ
UDI-Device Identifier10884521134232
UDI-Public10884521134232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONB5STF
Device Catalogue NumberONB5STF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1